# SDR AALA200802078

- Difficulty date: August 12, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 27,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 24C INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT 24C.  SYSTEM GROUND CHECKED NORMAL OPS.
